Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

186 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does an increased dose of Venlafaxine and Celebrex cause disorganized thinking?

Answered by
Dr.
Dr. Muhammad Sareer Khalil

General & Family Physician

Practicing since :2012

Answered : 2921 Questions

default
Posted on Wed, 1 Aug 2018 in Mental Health
Question: I have been taking venlafaxine and celebrex for a long time My dose was increased recently after a few months passed I began experiencing losing my train of thought in the middle of conversations.I just went blank.I had been losing words for while but attributed it to old age.(82).I thought it might be side effects from the drugs and stopped taking them.Within two days it all stopped My problem is I don't know which drug is responsible.What shall I do?
doctor
Answered by Dr. Muhammad Sareer Khalil 1 hour later
Brief Answer:
Resume previous dose in consultation with your doctor

Detailed Answer:
Hello and welcome

I appreciate your concern

Venlafaxine is an antidepressant whereas celecoxib or celebrex is an NSAID or pain medication.

Neither of these medication are associated with the symptoms that you described however the dose being increased led to these effects. You can resume the medication with the same previoys dose at which you did not have these effects in consultation with your doctor.

wishing you best of health

Thanks
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on